Object

Title: A Structure of the Subgraph Induced ata Labeling of a Graph by the Subset ofVertices with an Interval Spectrum

Co-author(s) :

Khachatryan Arpine ; Kamalian Rafayel

Abstract:

The sets of vertices and edges of an undirected, simple, finite, connected graph G are denoted by V (G) and E(G), respectively. An arbitrary nonempty finite subset of consecutive integers is called an interval. An injective mapping ϕ : E(G) → {1, 2, . . . , |E(G)|} is called a labeling of the graph G. If G is a graph, x is its arbitrary vertex, and ϕ is its arbitrary labeling, then the set SG(x, ϕ) ≡ {ϕ(e)/e ∈ E(G), e is incident with x} is called a spectrum of the vertex x of the graph G at its labeling ϕ. For any graph G and its arbitrary labeling ϕ, a structure of the subgraph of G, induced by the subset of vertices of G with an interval spectrum, is described.

Publisher:

HIKARI Ltd

Date submitted:

29.10.2014

Date of publication:

03.12.2014

Identifier:

oai:noad.sci.am:135983

DOI:

10.12988/ams.2014.410850

ISSN:

0066-5452

Other identifier:

Corpus ID: 15006782

Language:

English

Journal or Publication Title:

Applied Mathematical Sciences

Volume:

8

Number:

173

URL:


Affiliation:

Ijevan Branch of Yerevan State University ; Institute for Informatics and Automation Problems

Country:

Armenia

Indexing:

Scopus

Object collections:

Last modified:

Mar 3, 2021

In our library since:

Jul 28, 2020

Number of object content hits:

7

All available object's versions:

https://noad.sci.am/publication/149596

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

This page uses 'cookies'. More information